MathSciNet Relay Station
MathSciNet bibliographic data
MR713138 18G35 (55U15 55U35)
Golasiński, Marek; Gromadzki, Grzegorz The homotopy category of chain complexes is a homotopy category. Colloq. Math. 47 (1982), no. 2, 173–178 (1983).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement